Items where Author is "Arwini, Khadiga"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Arwini, Khadiga and Dodson, CTJ (2007) Neighbourhoods of independence and associated geometry in manifolds of bivariate Gaussians and Freund distributions. Central European Journal of Mathematics, 51. pp. 50-83. ISSN 1644-3616

Arwini, Khadiga and Del Riego, L and Dodson, CTJ (2007) Universal connection and curvature for statistical manifold geometry. Houston Journal of Mathematics, 33 (1). pp. 145-162. ISSN 0362-1588

MIMS Preprint

Arwini, Khadiga and Dodson, CTJ (2005) Neighbourhoods of independence and associated geometry. [MIMS Preprint]

Book

Arwini, Khadiga and Dodson, CTJ (2008) Information Geometry: Near Randomness and Near Independence. Lecture Notes in Mathematics, 1953 . Springer-Verlag, Berlin, Heidelberg, Germany. ISBN 978-3-540-69391-8 (In Press)

This list was generated on Fri Nov 24 01:01:28 2017 GMT.